# SDR SWAA2022112975628

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,337 hours, 31,320 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF MINIMUM MANEUVER SPEED AMBER BAND ROSE INTO THE INDICATED AIRSPEED ONLY ON CAPTAINS SIDE. LOWERED THE NOSE AND THE AIRSPEED ACCELERATED AND THE AMBER BAND RETREATED. ALL AIRSPEED AFTER TAKEOFF MINIMUM MANEUVER SPEED AMBER BAND ROSE INTO THE INDICATED AIRSPEED ONLY ON CAPTAINS SIDE. LOWERED THE NOSE AND THE AIRSPEED ACCELERATED AND THE AMBER BAND RETREATED. ALL AIRSPEED INDICATIONS SHOWED NORMAL AND RELIABLE. CROSSCHECKED BY RUNNING THE AIRSPEED UNRELIABLE CHECKLIST. EMERGENCY DECLARED AND DIVERTED TO ELP. UNEVENTFUL LANDING / [01] ENTERED IN ERROR
